# SDR ASAA2020100833331

- Difficulty date: October 8, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 50,032 hours, 15,171 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN DOOR DIFFICULT TO CLOSE.  GROUNDED-YES.  LUBRICATED FLIGHT DECK DOOR KNOB HANDLE AND DOOR LATCH AND STRIKER.  OPERATIONS CHECK NORMAL, OK FOR SERVICE.
